Alert archive / New Jersey / Flash Flood Warnings in 2013

Flash Flood Warning 25, NWS New York, NY

July 22, 2013Bergen County, Passaic County, New Jersey

NWS New York, NY issued this flash flood warning at Jul 22, 2013, 6:52 PM EDT for Bergen County, Passaic County, New Jersey. It was in force for 83 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2013, 6:52 PM EDT (22:52 UTC)
Expired
Jul 22, 2013, 8:15 PM EDT
In force
83 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Bergen County, NJ, Passaic County, NJ

The radar

The Brookhaven radar (KOKX), 105 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 7:01 PM EDTFLASH FLOODClifton, NJROUTE 46 CLOSED IN BOTH DIRECTIONS EAST OF CR 628 PIAGET AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1246 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

303 
WGUS51 KOKX 222252
FFWOKX
NJC003-031-230015-
/O.NEW.KOKX.FF.W.0025.130722T2252Z-130723T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
652 PM EDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN PASSAIC COUNTY IN NORTHEAST NEW JERSEY...
  CENTRAL BERGEN COUNTY IN NORTHEAST NEW JERSEY...

* UNTIL 815 PM EDT...

* AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A STATIONARY THUNDERSTORM OVER THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4099 7414 4093 7396 4081 7412 4087 7422

$$

NV
1 follow-up statement
894 
WGUS71 KOKX 222351
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
751 PM EDT MON JUL 22 2013

NJC003-031-230001-
/O.CAN.KOKX.FF.W.0025.000000T0000Z-130723T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERGEN NJ-PASSAIC NJ-
751 PM EDT MON JUL 22 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN PASSAIC AND
CENTRAL BERGEN COUNTIES...

THE WARNING HAS BEEN CANCELLED AS THE THUNDERSTORMS RESPONSIBLE FOR 
FLASH FLOODING HAVE WEAKENED AND MOVED NORTH OF THE AREA. 

LAT...LON 4099 7414 4093 7396 4081 7412 4087 7422

$$

NV

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 4:57 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 22, 4:57 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
457 PM EDT MON JUL 22 2013

.SYNOPSIS...
A STATIONARY FRONT RETURNS NORTH AS A WARM FRONT THROUGH TUESDAY
MORNING...THEN A COLD FRONT MOVES THROUGH TUESDAY EVENING. A WEAK AREA
OF HIGH PRESSURE WILL BUILD INTO THE REGION WEDNESDAY AND THURSDAY...
THEN UNSETTLED WEATHER RETURNS ON FRIDAY AND CONTINUES THROUGH THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SHOWER/TSTMS CONTINUE TO DEVELOP...MAINLY OVER WESTERN PARTS OF
THE AREA WHERE AIRMASS IS CHARACTERIZED BY MODERATE
INSTABILITY...WITH MIXED LAYER CAPE OF 1500-2000 J/KG. 500 HPA
SHORTWAVE APPROACHING FROM THE WEST SO CONVECTION WILL CONTINUE
INTO THE EVENING. HEAVY RAIN AND LOCALIZED FLOODING IS POSSIBLE
WITH PRECIPITABLE WATERS UP TO 2 INCHES AND LIGHT FLOW ALOFT
RESULTING IN SLOW STORM MOVEMENT. ANOTHER SHORTWAVE PASSES TO THE
NORTHWEST OVERNIGHT WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS...THOUGH LESS WIDESPREAD WITH THE LOSS OF DAYTIME
HEATING. FLOW REMAINS EASTERLY AND WITH ASTRONOMICALLY HIGH TIDES
MINOR COASTAL FLOODING IS FORECAST OVER WESTERN COASTAL AREAS. SEE
COASTAL FLOODING SECTION FOR MORE INFO.

MAV/MET BLEND USED FOR TEMPS SINCE THE TWO WERE BASICALLY
IDENTICAL OVERNIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS AT OCEAN BEACHES THROUGH THIS
EVENING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
A MORE POTENT 500 HPA SHORTWAVE ASSOCIATED WITH A COLD FRONT
APPROACHES DURING THE DAY TUESDAY. EAST FLOW IN THE MORNING BECOMES
MORE SOUTHERLY DURING THE DAY...AS A RESULT HIGHER INSTABILITY AND
BEST CHANCE OF CONVECTION WILL BE FROM NYC WEST. CAPE/SHEAR ARE
MODEST BUT GIVEN MOIST ENVIRONMENT...MODERATELY STRONG FORCING AND
VEERING LOW-LEVEL FLOW...COULD SEE A FEW STRONG STORMS WITH GUSTY
WINDS AND HEAVY RAIN.

LEANED TOWARDS COOLER MET GUIDANCE FOR HIGHS IN ONSHORE FLOW.

CONDITIONS GRADUALLY CLEAR TUESDAY NIGHT AS THE SHORTWAVE/FRONT
DEPART AND INSTABILITY WANES. MAV/MET WERE SIMILAR...SO BLENDED
FOR LOWS.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
MAINLY DRY WEATHER EXPECTED WEDNESDAY AND THURSDAY AS WEAK HIGH
PRESSURE BUILDS INTO THE REGION.

MODELS SHOWING SOME DIFFERENCES LATE THIS WEEK INTO THE WEEKEND
WITH THE TIMING OF A SHORTWAVE. SOME MODELS ARE HINTING THAT AS
THE SHORTWAVE APPROACHES THE COAST...A CLOSED OFF SURFACE LOW
DEVELOPS AND TRAVELS ALONG A FRONTAL BOUNDARY PASSING SOUTHEAST OF
THE REGION. THE FORECAST MODELS ARE A BIT MORE CONSISTENT WITH A
COLD FRONT APPROACHING THE REGION LATER SATURDAY NIGHT...MOVING
ACROSS THE REGION SUNDAY AND SUNDAY NIGHT.

WITH MODEL DISCREPANCIES...WILL HAVE AT LEAST A SLIGHT CHANCE OR
CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR THE
FRIDAY-SUNDAY NIGHT TIME FRAME...WITH THE HIGHEST POPS EXPECTED
SUNDAY AND SUNDAY NIGHT WITH THE FRONTAL PASSAGE. OTHERWISE...AT
THIS POINT IT IS HARD TO PIN POINT THE LOCATION AND TIMING OF ANY
SHOWERS AND THUNDERSTORMS FOR LATER THIS WEEK.

TEMPERATURES THROUGH THE LONG TERM PERIOD WILL BE AT OR SLIGHTLY
ABOVE NORMAL ON WEDNESDAY...THEN AROUND OR JUST BELOW NORMAL FROM
THURSDAY THROUGH THE WEEKEND. HIGHS EACH DAY WILL BE IN THE 80S.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
A STATIONARY FRONT JUST SOUTH OF THE REGION WILL GRADUALLY LIFT TO
THE NORTH OF THE REGION THROUGH TUESDAY MORNING. A COLD FRONT THEN
APPROACHES FROM THE NORTHWEST TUESDAY AFTERNOON.

SCT SHRA WITH ISO TSTM EXPECTED THROUGH EARLY EVENING. BETTER
CHANCE FOR TSTM WOULD BE NYC TERMINALS AND TO THE WEST THROUGH
00Z. LOWER CONFIDENCE OF TSTM ON LONG ISLAND AND SOUTHERN CT.

PRECIPITATION BECOMES MORE WIDESPREAD OVERNIGHT AS FRONT PUSHES
NORTH AS A WARM FRONT. POSSIBLE TSTM 09-15Z TOMORROW MORNING...BUT
LOW CONFIDENCE AT THIS TIME SO WILL NOT INCLUDE. TSTM PROBABILITY
INCREASES TUESDAY AFTERNOON.

CEILINGS/VISIBILITIES DROP TONIGHT TO AT LEAST MVFR...WITH POSSIBLE
IFR AFTER 06Z.

WINDS GENERALLY 10 KT OR LESS FROM THE E-SE THIS AFTERNOON...EXCEPT
KLGA WHERE NE. LOW CONFIDENCE ON WINDS OVERNIGHT INTO TUESDAY
MORNING REMAINING MORE EASTERLY THEN SHIFTING TO THE SOUTH AT
SOME POINT AFTER 12Z TUESDAY MORNING - BUT BEFORE TUESDAY
AFTERNOON.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: ISO TSTM POSSIBLE THIS AFTERNOON/EVENING...BEST
CHANCE LATE AFTERNOON.

KLGA FCSTER COMMENTS: ISO TSTM POSSIBLE THIS AFTERNOON/EVENING...BEST
CHANCE LATE AFTERNOON. WINDS EXPECTED TO REMAIN MORE NE.

KEWR FCSTER COMMENTS: SCT TSTM POSSIBLE THIS AFTERNOON/EVENING...BEST
CHANCE LATE AFTERNOON.

KTEB FCSTER COMMENTS: SCT TSTM POSSIBLE THIS AFTERNOON/EVENING...BEST
CHANCE LATE AFTERNOON.

KHPN FCSTER COMMENTS: ISO TSTM POSSIBLE THIS AFTERNOON/EVENING...BEST
CHANCE LATE AFTERNOON.

KISP FCSTER COMMENTS: LOW CONFIDENCE OF TSTM...BETTER CHANCE FOR ISO
SHOWERS LATE AFTERNOON.

.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.TUESDAY AFTERNOON/EVENING...WIDESPREAD MVFR/IFR CONDITIONS WITH SHOWERS AND
POSSIBLE TSTMS.
.LATE TUESDAY NIGHT-THURSDAY NIGHT...VFR.
.FRIDAY-SATURDAY...BRIEF PERIODS OF MVFR OR LOWER CONDITIONS POSSIBLE IN
SCT SHOWERS/TSTMS.

&&

.MARINE...
PERSISTENT PATTERN THROUGH TUESDAY NIGHT...WITH EASTERLY FLOW
GRADUALLY BECOMING SOUTHERLY TO SOUTHWESTERLY. WINDS AND WAVES
GRADUALLY INCREASE THROUGH THE PERIOD BUT FALL SHORT OF SCA
CRITERIA. SHOWERS/TSTMS MOST LIKELY OVER WESTERN WATERS THIS
EVENING...THEN ALL WATERS TUESDAY AFTERNOON. UNDERCUT WAVEWATCH
GUIDANCE BY 1 FOOT TUESDAY DUE TO ITS TYPICAL HIGH BIAS IN SW FLOW.

LONG TERM...GENERALLY LOOKING AT SUB-SCA CONDITIONS WEDNESDAY
THROUGH SATURDAY...HOWEVER THERE IS A CHANCE THAT SEAS COULD REACH 5
FT ON THURSDAY AS THE GRADIENT TIGHTENS JUST A BIT AS HIGH PRESSURE
APPROACHES FROM THE WEST. THE BEST CHANCE OF ANY 5 FT SEAS
DEVELOPING WILL BE ACROSS THE FAR EASTERN WATERS...AND SHOULD NOT
LAST TOO LONG.

&&

.HYDROLOGY...
SLOW MOVING SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN COULD
PRODUCE LOCALLY OVER ONE INCH THROUGH THIS EVENING...AND AGAIN
TUESDAY AFTERNOON. HOWEVER...BASIN AVERAGE RAINFALL THROUGH THE
PERIOD WILL RANGE FROM THREE QUARTERS OF AN INCH TO AN INCH AND A
QUARTER.

NO SIGNIFICANT WIDESPREAD RAIN IS EXPECTED THROUGH THE LONG TERM.
HOWEVER...THE CHANCE OF RAIN INCREASES AS A FRONTAL BOUNDARY IS
EXPECTED TO APPROACH LATE THIS WEEK.

&&

.TIDES/COASTAL FLOODING...
A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR PORTIONS OF WESTERN
COASTLINES DUE TO ANTICIPATED MINOR COASTAL FLOODING WITH THE HIGH
TIDE CYCLE THIS EVENING. PERSISTENT EASTERLY FLOW COMBINED WITH
ASTRONOMICALLY HIGH TIDES WILL RESULT IN DEPARTURES OF 1/2 TO 1
FOOT ABOVE NORMAL AND WILL BE ENOUGH FOR WIDESPREAD MINOR FLOODING
OF VULNERABLE AREAS ALONG THE SHORE.

A COASTAL FLOOD STATEMENT IS IN EFFECT FOR MANHATTAN AND COASTAL
NEW JERSEY ZONES AS WELL AS NORTHWESTERN SUFFOLK...SOUTHERN NEW
HAVEN AND THE TWIN FORKS WHERE DEPARTURES COULD RESULT IN MORE
LOCALIZED MINOR FLOODING OF VULNERABLE SHORELINE AREAS.

ASTRONOMICAL TIDES DECREASE AND WINDS BECOME OFFSHORE LATER
TUESDAY...ENDING THE THREAT OF COASTAL FLOODING.

&&

.EQUIPMENT...
THE NEW YORK CITY NOAA WEATHER RADIO TRANSMITTER KWO-35 IS CURRENTLY
OUT OF SERVICE. TECHNICIANS HAVE BEEN NOTIFIED AND WILL DIAGNOSE
THIS PROBLEM. RETURN TO SERVICE IS UNKNOWN AT THIS TIME.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...COASTAL FLOOD ADVISORY FROM 10 PM THIS EVENING TO 1 AM EDT
     TUESDAY FOR CTZ009.
NY...COASTAL FLOOD ADVISORY FROM 10 PM THIS EVENING TO 1 AM EDT
     TUESDAY FOR NYZ071-073-176-177.
     COASTAL FLOOD ADVISORY UNTIL 10 PM EDT THIS EVENING FOR NYZ074-
     075-178-179.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...DH/DW/BC
NEAR TERM...DH/DW
SHORT TERM...DH/DW
LONG TERM...BC
AVIATION...MALOIT/SEARS
MARINE...DH/DW/BC
HYDROLOGY...DH/DW/BC
TIDES/COASTAL FLOODING...DH/DW
EQUIPMENT...
Hazardous weather outlook, Jul 22, 12:47 PM EDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
1247 PM EDT MON JUL 22 2013

CTZ005>008-010>012-NJZ002-004-006-103>108-NYZ067>070-072-078>081-
231700-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-NEW YORK (MANHATTAN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
1247 PM EDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ009-NYZ071-073-176-177-231700-
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-NORTHERN QUEENS-
NORTHERN NASSAU-
1247 PM EDT MON JUL 22 2013

...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 AM
EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ074-075-178-179-231700-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-SOUTHERN QUEENS-
SOUTHERN NASSAU-
1247 PM EDT MON JUL 22 2013

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-231700-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1247 PM EDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 12:02 PM EDTCoastal Flood StatementOKXEssex, Hudson, Union14 hr
Jul 22, 12:29 PM EDTAreal Flood AdvisoryOKXBergen, Essex, Hudson, Union61 min
Jul 22, 1:20 PM EDTAreal Flood AdvisoryOKXBergen, Essex, Hudson, Passaic40 min
Jul 22, 2:00 PM EDTAreal Flood AdvisoryOKXBergen, Passaic60 min
Jul 22, 6:06 PM EDTAreal Flood AdvisoryOKXBergen, Passaic54 min

Nearby

Flash Flood Warnings in New Jersey, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.